Listen to latest interview with Ann Blake Tracy on the Jeff Rense Show from just a few weeks ago …. and just in case you think anyone is immune from this serotonin nightmare let me share that I learned yesterday that a friend, only 41 years old, was buried last Thursday after dying in her sleep. I will need to check her current medications but a year ago it was a few including Neurontin and Topamx after having an initial reaction to Reglan which caused seizures for her. Of course before that Lexapro caused her adverse reactions. She was already hypoglycemic and Reglan causes serious blood sugar reactions that for her led to seizures. Then some idiot doctor had told her to drink Dr. Pepper for that of all things!!!! She had just gotten married on Christmas so will her poor new husband be next as doctors rush to medicate him for his loss?
There is MUCH more that is associated with this case that I will share as soon as I am able to do a little more investigation. She and I had discussed it several times. She clearly understood the dangers of antidepressants worrying often about her mother and sister who are both still on the drugs but yet still tragically placing her faith in the new drugs she was being given. Even worse is the fact that we were working to tie in the murder of her infant daughter years ago by another young child to antidepressants as well. For her I will continue the search for that information. I have little doubt at this point as the information we have gathered currently is overwhelming, but I want a final confirmation. And when I do … what we now know to be a nightmare with these drugs will prove to be the worst nightmare any of us could ever imagine!
Then this morning I awoke to more tragic news – the suicide of a dear friend who I did not realize had become “depressed” over the recent loss of his mother. Although antidepressants are NOT approved for situation depression – depression brought on by something like a death or relationship break-up, etc. – I am sure there were plenty of doctors offering him an antidepressant to get him through this. He was Jewish and it has been my experience over the past 25 years of specializing in antidepressants, that Jewish people generally do not handle these drugs well. It is likely due to the P450 2D6 liver enzyme system impairment that can run through various races and families thus making it more difficult to metabolize the antidepressant. When that happens of course it will cause the drug to build to toxic levels faster than it would for most. He too was way too young … (Click link below to continue and to listen to the radio interview)
1,931 total views, 1 views today